On the Higher Poisson Structures of the Camassa–Holm Hierarchy

DocumentFichier
Fichier pdf chargé le 17/07/2015 à 12:34:46
Accès libre
(version éditeur)
fichier
TitreOn the Higher Poisson Structures of the Camassa–Holm Hierarchy
Type de publicationArticle de revue
AuteurOrtenzi, Giovanni, Pedroni, Marco, Roubtsov, Vladimir
PaysPays-Bas
EditeurKluwer
VilleDordrecht
TypeArticle scientifique dans une revue à comité de lecture
Année2008
LangueAnglais
Date2008/04/01
Numéro1-3
Pagination243 - 254
Volume101
Titre de la revueActa Applicandae Mathematicae
ISSN0167-8019
Mots-clésBi-Hamiltonian approach, Camassa–Holm equation, Computer Science, general, Conservation laws, Hamiltonian structures, Integrability, Mathematical and Computational Physics, Mathematics, general, Mechanics, Recursion operators, Statistical Physics, Symmetries, Symplectic structures
Résumé en anglais

We find a generating series for the higher Poisson structures of the nonlocal Camassa–Holm hierarchy, following the method used by Enriques, Orlov, and third author for the KdV case.

URL de la noticehttp://okina.univ-angers.fr/publications/ua169
DOI10.1007/s10440-008-9188-4
Lien vers le document

http://dx.doi.org/10.1007/s10440-008-9188-4